MathSciNet Relay Station
MathSciNet bibliographic data
MR2206347 (2007b:60110) 60G50 (28A80 82C41)
Dembo, Amir; Peres, Yuval; Rosen, Jay; Zeitouni, Ofer Late points for random walks in two dimensions. Ann. Probab. 34 (2006), no. 1, 219–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement